# SDR DHL9980705C

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZ STAB REAR SPAR STA XE 270.9 CRACKED ON COVER PANEL.  REMOVED AND FABRICATED NEW COVER AND INSTALLED PER SRM 52-3-0.
